# SDR SWIA202266409

- Difficulty date: July 7, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FWD BOTTOM CORNER INSIDE FLANGE     (C-CHECK RO 8/31/2022)    REMOVED CORROSION ON PAX DOOR FWD BOTTOM CORNER REF CRJ200 SRM 51-21-06  EVALUATED DAMAGE  / CORROSION ON MORE THAN 2 ELEMENTS ON PAX DOOR FWD BOTTOM CORNER FOUND TO BE OUT OF LIMITS REF CRJ200 SRM 52-00-00 REMOVED AND REPLACED PAX DOOR FWD BOTTOM CORNER IAW DWG 601R31702 REV -N, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 / C/W 51-900-1003-SKY CARD.
